# SDR USAA2015F00093

- Difficulty date: August 18, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 17,149 hours, 14,303 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: MR10022NAA
- Condition: Abnormal
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F, A

## Discrepancy

FWD RT & LT OVENS HAD PEANUTS IN THE BOTTOM FOR THE OVENS NEAR THE HEATING ELEMENT THAT CAUGHT FIRE AND CREATED SMOKE CAUSING THE ACFT TO RETURN TO THE FIELD AND A FIRE EXTINGUISHER TO BE USED.
